Table of Contents Author Guidelines Submit a Manuscript
Volume 81, Issue 3-4, Pages 501-506

A Review of the Agyrtes (Silphidae) of North America

Department of Biology, Carleton University, Ontario, Ottawa, Canada

Received 17 December 1974

This article is in the public domain. This is an open access article, free of all copyright, and may be freely reproduced, distributed, transmitted, modified, built upon, or otherwise used by anyone for any lawful purpose. The work is made available under the Creative Commons CC0 public domain dedication.

How to Cite this Article

Stewart B. Peck, “A Review of the Agyrtes (Silphidae) of North America,” Psyche, vol. 81, no. 3-4, pp. 501-506, 1974.